# SDR CALA0100938

- Difficulty date: October 10, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT TIE DOWN CHANNEL CORRODED AROUND FASTENERS AT STA 500A-500D IN FORWARD BAGGAGE BIN.  THE TIE DOWN CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
